Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Hedrin Once Spray Gel is a fast-acting solution for lice eggs and head lice. It contains dimeticone as an active ingredient which seals in the lice that is attached to the hair shaft, thus preventing movement. Owing to hunger the lice die in place. Penetrol is also another ingredient which helps the lice eggs penetrate.
Hedrin Once Spray Gel is a new formula and is clinically proven to kill lice and lice eggs within a one 15 minute application. The gel comes in a spray bottle to help you get the product in any hard to reach area. The treatment is designed for children over six months and adults, and it can be reapplied as required without lice developing a resistance to it.
Hedrin Once Spray Gel does not require a prescription although you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Each bottle of Hedrin Once sprays gel contains 100ml of product, and it can be purchased online in a 1, 2 or 3-month pack to be sent directly to you by Next Day Delivery.
Hedrin Once Spray Gel comes in a 100ml spray bottle as a medication designed to kill lice and eggs within 15 minutes of application. It is a new formula and clinically proven to provide relief due to the ingredients, such as dimeticone and Penetrol, which help eradicate the lice and eggs with one application. The medication can be used as often as needed without the lice developing a resistant to it.
With a towel or any rug placed under your shoulders, hold the spray bottle containing Hedrin Once Spray gel 10 cm away from you.
Ensuring that you do not inhale the gel or spray on your eyes carefully spray the gel onto dry hair. Coat each strand of hair and scalp generously. Your hair should be saturated with the gel.
Work the product into your hair, ensuring that you coat each hair shaft from root to tip. Use your fingers or an ordinary toothcomb to distribute the gel on your hair.
Leave the gel for 15 minutes or longer if convenient then prepare to wash it off.
Hedrin Once Spray Gel contains an anti-foam ingredient, which makes it harder for shampoo to lather. Therefore, wash as follows;
Start by applying shampoo on dry hair. Work it then wash thoroughly rinse the shampoo off. Repeat the process and apply the conditioner. Rinse and dry the hair with a towel or any cloth.
Always remember to apply shampoo on dry hair instead of wet hair.
Treat all family members who’ve been infested with the lice on the same day.
Hedrin Once Spray is a gel that comes in a spray format to help you get the medication on the affected areas generously. The treatment works by smothering the lice, which attach themselves on the hair shaft, making it difficult to kill them by use of water only. After 15 minutes upon application, you can wash your hair with shampoo, rinse and condition as desired.
This medication can be reused as often as needed without the lice becoming resistant to it.
It is for external use only, and it should not be applied to infants under six months.
Hedrin Once Spray Gel is a fast-acting treatment against head lice. It contains an active ingredient known as dimeticone, which is a type of silicone that works by smothering the lice and thus killing them. Hedrin Once Spray Gel work in 15 minutes all because of the ingredient Penetrol that aids the product in penetrating the lice eggs and hence preventing further reproduction.
Like other lice treatments, the main side effect of Hedrin Once Spray Gel may be flaking of the scalp, itching or irritation around the eyes.
Side effects may vary from patient to patient hence speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice. Also, should you notice any other side effects that are not mentioned on the medication, seek immediate medical attention from your GP or hospital.
Do not begin this treatment if you are allergic to dimeticone or any other ingredient listed on the product. In case a skin rash or any other signs of an allergic reaction occur, stop using the medication, wash it off with soap and water and seek medical assistance. Do so also if you experience any other side effects that are not mentioned on the patient leaflet enclosed. It is always advisable to consult your doctor in case you are pregnant or breastfeeding, and yet you need to use the medication.
Do not apply this medication on broken skin or on children under six months.
The active ingredient in all of the above medications is dimeticone. However, while Hedrin Once Spray Gel and Hedrin Liquid Gel are fast-acting reliefs for head lice, Hedrin Lotion takes an overnight first and second application for the treatment to be effective.
Hedrin Once Spray Gel also contains an ingredient known as Penetrol, which is responsible for shortening the amount of time it takes for the treatment to work by killing the lice eggs. Hedrin once sprays gel comes in a spray format.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
02 October 2020